# SDR ASOA2018110835314

- Difficulty date: November 3, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 40,742 hours, 37,452 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3190169
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO#7579618 JOB#7757961 OP#147 FOUND PAX DOOR AFT INNER FORMER TO BE CRACKED FOUND FWD INNER FORMER TO BE CRACKED. C/A:REPAIRED PAX DOOR FWD AND AFT INNER FORMER IAW CARD# REO 601R-52-11-2635 AND 601R-52-11-402.
